# SDR CA030609001

- Difficulty date: June 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 44 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) A/C WAS AT GATE, NR 2 ENGINE ALREADY RUNNING. DURING NR 1 ENGINE START FLIGHT CREW ENCOUNTERED A FIRE WARNING. THE CREW FIRED BOTH FIRE BOTTLES AND CONDUCTED AN EMERGENCY EVACUATION OF THE AIRCRAFT.  IT HAS BEEN DETERMINED THAT THE WARNING WAS OF A NUISANCE NATURE AND NO ACTUAL FIRE OCCURRED.  INITIAL INVESTIGATION CARRIED OUT BY ENGINEERS PEC FIRE LOOP REPLACEMENT CURED DEFECT.
